So I've been depressed and have had severe anxiety for 3 years. Antidepressants make me hypomanic (kinda) and triggers unstable mood. I don't fit in the usual description of bipolar, but there is definitely something not right about the way i react to antidepressants - feeling high, warm, racing thoughts x 100, gets overly chatty etc.
I've tried the following moodstabilizers
Abilify (made me hypomanic)
Seroquel (made me hypomanic)
Depakote/valproate (still taking)
This depression is killing me, but my p.doc. won't prescribe me lithium. Tried two different doctors. What are your thoughts?
I was prescribed Vraylar as a mood stabilizer for MDD, which I have been diagnosed with for 20 years, along with ADHD and social anxiety. Until I Vraylar gave me an acute manic episode for over a year, which I hid from my doctor because it was so much better than being depressed. But then I came clean and we realized I actually had hypomanic episodes about 2ce a year, but didn’t realize it, I just thought I had some energy. Anyway, I was wondering if anyone else has had this reaction to Vraylar?
So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again.
Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again.
So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms.
Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern?
I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote
I made the prolonged mistake of not refilling my meds for about 3 weeks. Whoops! I'm on 20 mg of aripiprazole (Abilify) and 200 mg of lamotrigine (Lamictal), which I've been on for about 2 years in varying doses. So my friends finally took me to the pharmacist today to pick them up, but I want to make sure I'm safe about going back on. Should I slowly increase dosages? Or can I just start back on my normal amount ASAP? I would go to a psychiatrist to figure this out, but I there aren't any appointments for another 2 weeks.